# SDR DL72K970318

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN SECTION WAS CRACKED IN TWO PLACES.  INSTALLED SPLICE SECTION REPAIR PER M.M.57-54-O.
